• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

feeling much better, but strange


  • Please log in to reply
4 replies to this topic

#1 eola0713

  • Guest
  • 29 posts
  • 0

Posted 24 September 2004 - 08:17 PM


I been taking,


200 mg 0f pyritinol - 3 times a day

100 mg of picamilon- 3 times a day

260 mg of Dmae - 3 times a day

650 mg of Inositol - 2 times a day

100 mg of Choline - once a day

IM taking the pyritinol and the Picamilon on an empty stomach, does anyone know if this is the right way to take it?


IM can fucos and concentrate much better, but I feel strange, like Im not here. Like IM out of this world.

Does anyone know of any other product that can help with Adhd, concentration or feeling kind of calm and happy?

Thanks for all your help and for a great site.

#2 LifeMirage

  • Life Member
  • 1,085 posts
  • 2

Posted 25 September 2004 - 05:16 AM

I been taking,


200 mg 0f pyritinol - 3 times a day

100 mg of picamilon- 3 times a day

260 mg of Dmae - 3 times a day

650 mg of Inositol - 2 times a day

100 mg of Choline - once a day

IM taking the pyritinol and the Picamilon on an empty stomach, does anyone know if this is the right way to take it?


IM can fucos and concentrate much better, but I feel strange, like Im not here. Like IM out of this world.

Does anyone know of any other product that can help with Adhd, concentration or feeling kind of calm and happy?


Hello Eola0713

I would recommend removing picamilon. Instead try theanine 400-800 mg and/or Phenibut 500-1,000 mg. They are potent GABA acting compounds that can help you focus and feel relaxed.

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3

  • Lurker
  • 0

Posted 25 September 2004 - 05:35 AM

You will develop a tolerance to Phenibut, it is not a good substance to use consistently for any sizable length of time.

#4 nootropi

  • Guest
  • 1,207 posts
  • -3
  • Location:Arizona, Los Angles, San Diego, so many road

Posted 25 September 2004 - 05:44 AM

You will develop a tolerance to Phenibut, it is not a good substance to use consistently for any sizable length of time.


Hi Cosmos,

Yes, phenibut does have a tolerance effect; but once or twice a week a single, one gram dose I have found to be effective in lowering social anxiety. The first days of class it works wonders to get to know your peers and profs; at least in my experiences. :)

It's good to hear from you cosmos, you haven't been around much recently. I just started classes this quarter. I enrolled in two Spanish courses, a required GE, and linear algebra...all the other courses I need are full...

I have some free time this weekend to get ahead on a busy quarter...I should probably be getting to work soon and off the web. :)

Take care.

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#5

  • Lurker
  • 0

Posted 25 September 2004 - 06:03 AM

You will develop a tolerance to Phenibut, it is not a good substance to use consistently for any sizable length of time.


Hi Cosmos,

Yes, phenibut does have a tolerance effect; but once or twice a week a single, one gram dose I have found to be effective in lowering social anxiety. The first days of class it works wonders to get to know your peers and profs; at least in my experiences. :)

It's nice to hear from you cosmos, you haven't been around much recently.


I agree, but I meant daily use (I know I didn't say it). Phenibut is great for occasional use, just with the understanding that dosing it too often in a short period of time will make you develop a large tolerance, and possibly physical dependence (although I'm not clear on that).

Oh and thanks, it's nice chatting with you as well, it's been a few days I suppose. [thumb]




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users